# SDR SWAA2020083102176

- Difficulty date: July 19, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 54,381 hours, 36,216 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB STA 105.26 ACCESS PANEL 341 B RT HORIZONTAL STAB / REPLACED RIB LOC ON ACCESS PANEL 341B RT HORIZONTAL STAB STA 105.26 IAW SRM 51-40-02 B737-700 AND DWG 186A1001 REV A
